MathSciNet Relay Station
MathSciNet bibliographic data
MR179593 (31 #3841a) 46.01
van Tiel, J. Espaces localement $K$-convexes. I. (French) Nederl. Akad. Wetensch. Proc. Ser. A 68 = Indag. Math. 27 1965 249–258.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement